# SDR AUS20031338

- Difficulty date: December 22, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021006
- Part serial: 5087
- Condition: Debonded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVESHAFT FORWARD SPLINED END DEBONDED AND RIVETS WORKING.
